| Model Number |
MMT-723NAP |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that insulin pump alarmed for unexpected restart.Customer¿s blood glucose was 103 mg/dl.Customer was not able to rewind the insulin pump.Insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed rewind test, self-test, a21 error test and displacement test.No unexpected rewind anomaly, a21 alarm or reset time or date anomaly after change battery noted during testing.